MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. SAVVY LONG OTW PTA CATHETER; PTA DILATATION CATHETER

CLEARSTREAM TECHNOLOGIES LTD. SAVVY LONG OTW PTA CATHETER; PTA DILATATION CATHETER
Model Number 436-2012X
Medical Device Problem Codes Material Rupture (1546); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history records is not required as there were no other complaints identified for this lot number.The result of the investigation is confirmed for the material rupture issue reported.There were 3 pinholes noted in the balloon during evaluation.There was also a kink noted on the inner and outer at the exit of the strain relief.It is unlikely that the kink is manufacturing related as a 100% visual inspection for catheter defects is performed.The definitive root cause for the reported material rupture issue could not be determined based upon available information.The device is labeled for single use.The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 436-2012x.Pta dilatation catheter allegedly had a pinhole rupture at 12atm.It was further reported that another dilatation catheter was used to complete the procedure.This report was received from a single source.This event did involve patient with no reported patient injury.The patient is (b)(6) of age, the gender is male, and the weight is (b)(6).

Brand Name
SAVVY LONG OTW PTA CATHETER
Common Device Name
PTA DILATATION CATHETER
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford
EI 
MDR Report Key8783288
Report Number9616666-2019-00079
Device Sequence Number13911523
Product Code LIT
UDI-Device Identifier00801741132674
UDI-Public(01)00801741132674
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number436-2012X
Device Catalogue Number436-2012X
Device Lot NumberCMBX0246
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2019
Initial Report FDA Received Date07/11/2019
Patient Sequence Number1